# SDR GUUA05310701

- Difficulty date: May 31, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- Aircraft time: 33,814 hours, 33,602 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APU START WITH BOTH ENGINES RUNNING A STRONG ODOR OF JET A ENTERS THE CABIN AND COCKPIT.  THIS HAPPENS AT THE END OF THE START SEQUENCE AFTER THE GEN TURNS ON.  CHECKED ENGINE AND APU, NO LEAKS NOTED.  STARTED APU.  OPS CHECK NORMAL.
